Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

MommytoSJEA

Members
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MommytoSJEA

  • Rank
    Advanced Member
  • Birthday 01/31/1982

Profile Information

  • Gender
    Female
  • Location
    Buffalo, NY
  • Interests
    I love to read. I like Nora Roberts, James Patterson, Johnathan Kellerman, Stephen King, Dean Koontz, and my current fave is Laurel Hamilton, Anita Blake Vampire Hunter novels. Oh yeah, and I am crazy obsessed with Twilight...12 yr old girls ain't got nothing on me!! ;o)
  1. my heart rate shoots up and then stays there. Its doesnt slow down again until I sit down and rest for an extended period of time. It stinks and I hate it. No meds have ever been able to help it. ~Kelli
  2. I hear ya. We are big time irish here, and all day I kept walking past the whiskey bottle that I have put up and wanting to take a swig soooooooo bad, but I just cant do alcohol anymore. Screw the people on the campus. Find a good book and cuddle up. They are the ones who are going to flunk out because they are too worried about the next big party. You are the better person for knowing your limits. (((((((HUGS))))))))) Kelli
  3. My biggest preoblem with it was the nausea. For me it was terrible. I felt like I was going to vomit everytime I opened my mouth. I did get the goosebumps and the tingleing scalp, but thats just more of a hey this is odd feeling then a bad feeling. I think the med did help really, I just couldnt deal with the nausea, and the stupid doc refused to give me anything for it. So i stopped. Good luck with it. I know many people have done well on it. The thing I hate about trying all the meds is you never know how they are going to affect you. But you have to try because the next one could be YOUR miracle drug! ~Kelli
  4. I get them. My cardio said they are PVCs. Nasty feeling. I will notice first that im getting lightheaded. My heart beat feels like beep...beep.....beep.........beep..................beep......................... ........................................BEEP BEEP BEEP BEEP. It hurts almost. When they "kicker" beat hits it feels like im being slammed in the chest. The longest they have ever lasted is about 30 minutes. But its such a scary feeling. ~Kelli
  5. I have noticed that my periods are worse. Ive always been very very regular. I wouldnt say im irregular now, but I can be a week early or a week late, when I was every 28 days before. They used to only last 3-5 days and be pretty simple. No bad cramping, no PMS. Just an inconvience once a month. NOW.........the day before it starts, and for 1-2 days after, I feel like im in labor the cramps are so bad. Super heavy flow. Its terrible. And they last 7-8 days now. But its like it will be here for 6 days, get 1 day off, and then more for 1-2 days. More often then not, I get sick the days leading into it too. Like vomiting and such. It ***** being female Kelli
  6. yeah its pretty normal for POTS pts. 2 days ago I was feeling pretty good so I did some major cleaning, silly me. I carried tons of heavy stuff up into the attic. I got really lightheaded and had to sit down. I took my BP and it was 158/132. Woops. So I took a break. It just happens sometimes. ~Kelli
  7. I had SVT and was ablated 2xs. Then I was dx with IST and had the sinus node mod. done. Now dx with POTS. Im thinking the ablasions and the modifaication made things worse, b/c Ive just been getting sicker. oh well, nothing we can do about it now. I will say though that the first ablasion I had done, did help. I stopped going over 200 bpm and fainting from that. ~Kelli
  8. Thank you Captain Obvious! I hate the ER sometimes. Well at least the Er did not find something serious....thats a relief. No answers dont halp either.......but in this world, I think by now we are all pretty used to that. Hope they can figure it out! ~Kelli
  9. ((((((HUGS))))))) If we dont look things up, then how are we going to advocate for ourselves???? Dont give up. Find another dr, get another opinion. Even if you have to drive a bit, it might be worth talking to someone else. Kelli
  10. Our bodies all do wierd things all the time that we often have no explaination for. I know you said you take your pulse to see if your tachy during the dizzy episodes, but have you even taken your blood pressure when this is happening?? If you dont have a BP machine at home, I would suggest you get one. You can get fairly inexpensive ones right from your local pharmacy. It has been a godsend having one. I think almost all of us here have them. I can tell you that I have something similar happen to me. It tends to happen more often when I am sitting on my couch reading or watching tv. All of a sudden I feel like Im really warm and like a dizzy flush will come over me. I know it sounds almost like Im describing a "hot flash" but Im 28, so I dont think thats what it is. But thats the best way to describe it. I feel like I cant breathe as well either. Like I cant take a deep breathe if I wanted to. Its not anxiety, becasue Im perfectly calm when its happening. My hubby and I think it might have something to do with the way my body is positioned when Im sitting. Not slumped over or anything, but not ramrod perfect posture either. Just relaxed. He said maybe something to do with interrupting blood flow and pressure on my heart. I know that my tachy isnt necessarily worse then it normally is (I have innapropriate sinus tach so my resting HR is always over 100). So no clue why that happens. Doc isnt sure either. He just told me to change positions. Anyways........sorry for the novel there. Just know that you are sooooooooo not alone with all the confusing symptoms. POTS affects all of us in very many different ways. ((((((HUGS))))))) At least you have a DX and thats a start to helping you feel better. If your not comfortable with what your dr is telling you, get a new one. Unfortunatly, with POTS, we have to doctor shop to find someone who is knowledgeable about dysautonomia and willing to listen. ~Kelli
  11. I wore that patch for about 6 months. I really did like the simplicity of it. The only side effects I had were not system related. I got major skin irritation from it. The doc said it almost looked like an allergic reaction no matter where I wore it. There a few different sites you can put it. Hip/butt area, pelvic region (i believe), and upper arm (like where you would get a shot). My skin would get red and inflamed, and sometimes I would have red lines coming fown from where the area. She said no good and made me switch. But my skin is sooo darn sensitive! Hopefully it will work for you. Kelli
  12. those are really nice! I jave jad one for a little over a year. Its a charm bracelet, and the heart charm on it had all my med info and the medical alert symbol on the other side. The prices are not bad on that site either. Much cheaper then the regular sites. Kelli
  13. Yeah I know. That would be great! In the words of Dr. House (great TV show!!) IT'S NEVER LUPUS!!!!! Which is what all my friends and family keep jokingly and lovingly telling me ~Kelli
  14. I know...goofy us! But its nice to know we are not crazy and that we really are sick. So I had a slew of labs done and I got them back a few days ago. Most of it is alright. ONly the autoimmune stuff came up with abnormal results. ANACHOICE SCREEN: Positive ANTI-NUCLEAR AB TITER: very positive at 1:1280 ANA PATTERN: Speckled VITAMIN D: 4 (yeah very deficient...lol) Sooooo......of course the first thing Dr latches on is lupus. She wants me to go see a rhummy for further testing to confirm (or maybe to figure out what else it could be). I did read that it could be a few things with the speckled pattern. I do have many of the sysmptoms of lupus, and not symptoms of the other thins it could be like Sjogrens. I was kinda wondering about Rumatoid Arthritis, but my RA was negative So we will see. Time will tell. Just one more thing to add to the list. But I dont mind because noe we are getting somewhere ya know??? Kelli
  15. ((((((HUGS))))))) and prayers Kelli
×
×
  • Create New...